Fungal infections effect of Yasmin

We have 166 consumer reports for Yasmin. Fungal infections effect occurred in 3%.

Patients statistics on Fungal infections side effect for Yasmin

Female
Male

Average weight in Lbs
131.73
110.23

Average height in Ft
5′ 8″
5′ 8″

Average age
30
0

Yasmin Circle Diagram 5 consumers of 166 reported about Fungal infections

  1. Joy R. Smith says:
    4.5 rating

    After not so long search, I now hope to have come to the bottom of all evil! I read some of your testimonials here and it fell like dandruff from the eyes – the Yasmin is poison and should be taken off the market! I’ve finished my current streak and am now taking a pill break and hope to get rid of all the side effects. In the first few weeks I found the Yasmin quite good, the skin improved and I did not gain weight, but again and again I got bleeding. After about 5 months it stopped, but after a short time it started again. After 6 months, my stomach slowly blew up, I look like the 5th month pregnant, although I am very slim. Also stomach problems, nausea and diarrhea torture me for weeks again and again for no apparent reason. The Migraeneattacken and permanent headache in the last about 3 weeks before Abruch made me crazy. Also, I could note significant mood swings and tearfulness, my friend recently said to me that he no longer dares to say anything, because otherwise I would get a totally overblown emotional outburst. I have been very healthy before taking Yasmin and are constantly bothering with colds, allergic skin reactions, stomach problems, bladder infections and pain (wherever). Maedels, keep your hands off this devil as soon as you realize something is wrong. The Yasmin I definitely do not recommend.

  2. Jayne D. Frey says:
    5.0 rating

    Headache, extreme abdominal pain, dehydration, pimples on the chest, stomach, back and genital area, bloated fungal infections, bladder problems, twitching in the legs, restless feeling, head and mind felt as though the body was tired = insomnia, depression and panick attacks , the feeling of not being myself, thoughts of suicide I strongly recommend seeing a doctor who is familiar with hormones, whether family doctor or gynecologist, and to stop immediately with this supplement of unnecessary hormones. I also recommend to go to a KINESIOLOGIN, as they are very good at detecting fungi and can therefore help. I have not taken the pill for 3 weeks, the side effects are still present. I’m currently taking depressants and any homeopathic medicines to rebuild my immune system and fight the mushrooms. I can only advise against any Pillenpreperaten and can be glad that after a year of agony, I got a super family doctor who has recognized that.

  3. Andrew T. Devine says:
    3.5 rating

    Total loss of libido, migraine-like headache, depressive moods, nausea on the first day of each cycle (with Diane), increased formation of spider veins and varicose veins, regular vaginal thrush, frequent cystitis, kidney problems, often cysts on the ovaries, painful menstruation, spotting, general malaise, Loss of appetite, drastic weight loss, proliferation of the uterine lining, blurred vision, dizziness, hair loss, panic attacks, not to quenching thirst, tachycardia, impure skin